I'm on 20mg. Been taking it for about 6 weeks
Hi i used to take prozac but it was many years ago and I can't remember the side effects, but i have researched side effects that are know to be connected to prozac, and sweating and leg cramps are listed. However cold feet have not. Are you sure the coldness in your feet started at the same time as starting prozac? Because it sounds as though you could be 'suffering' from raynauds disease. It is not at all serious but will cause circulation problems causing coldness. It usually effects hands and feet, but can cover the whole body, as it does with me. Of course this is only a guess and i could be completely wrong!
Hopefully you will get some more responses.
The increased sweating and muscle pain are common side effects of Prozac. Not aware of cold feet being a side effect. I would discuss these symptoms with the doctor and be certain that nothing else is going on. Generally, side effects wear off with continued use. If you find these symptoms are intolerable you need to let the prescribing doctor know and decide what to. You may need a dosage adjustment or to change the medication.
Good luck on the new med and give the doc a call just to be safe,
I was taking Prozac, but I have stopped , i have heard about leg cramping and sweating. You should let your doctor know how your feeling, it usually takes a while for these kinds of medications to build up and start working. but if your unhappy with it, maybe you can try Zoloft or paxil. Everyone is different. i'm sorry I could not be of more help, but you can always google it, and see what comes up. Like I said when it comes to these types of Meds everything seems a bit wierd, I know I have been on plenty, maybe it is just your body getting used to it, you know the mind and body connection. i would not be to nervous, just take it easy, but if it gets worse Def tell your Doctor.
i used to take 40mg's of prozac and i didn't having any problems with it !but we are all different and what might cause me problems might not cause you problems!listen to what folks are saying here they will give you great advise!wishing you the best !God bless
I went up to 40MG for serious grief related PTSD/anxiety. Oh boy, I couldn't stop moving (foot would be shaking a mile a minute when I woke up at night!), anxiety went through the roof, BP went up, gained five pounds, backache!!! Took myself down to 20MG over 2-1/2 weeks, on my way off this poison. There is no pill for grief :( and this stuff is just not agreeing with my body. I notice my BP is now "normal" and things that would have caused backache two weeks ago do not now, as well as shaking foot not happening. HORRIBLE DRUG.
- Prozac Information for Consumers
- Prozac Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prozac (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 14 Aug 2010 • 1 answer
Updated 5 Jul 2013 • 2 answers
Updated 31 Aug 2014 • 1 answer
Updated 3 Dec 2014 • 2 answers
Updated 25 Apr 2016 • 1 answer